# SDR F3LA2023140200020

- Difficulty date: January 27, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N718FR
- Make and model: Airbus A321-211
- Aircraft serial: 07575
- Aircraft time: 8,250 hours, 7,741 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Web
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Part time: 18,250 hours, 7,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 13378.0569: RH SHEAR WEB CRACKED                                                          CORRECTIVE ACTION: REMOVED AND REPLACED CABIN R/H SHEAR PLATE IAW A321 SRM 51-72-11-911-001//END//
